# SDR RU3A00002

- Difficulty date: July 5, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Deteriorated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 17,000 FEET,SUDDEN ODOR AND SMOKE WERE OBSERVED IN CABIN/COCKPIT.  IMMEDIATE DESCENT AND DIVERSION TO NEAREST SUITABLE AIRFIELD WAS BEGUN.  SMOKE OBSERVED COMING FROM THE RIGHT ENGINE.  SUSPECT OIL LEAK PAST CARBON SEAL.  (M)
